I have been diagnosed with IBS and Gastritis. I just finished Clindamycin a few days ago that I was taking for an oral infection. Today, I have really bad stomach cramping and diarrhea, but have no way of knowing if this is just my regualr IBS (b/c those are symptoms of IBS) or if this could be the intestinal condition pseudomembranous colitis from the Clindamycin.
I did stop taking my zantac for the 2 weeks I was on the Clindamycin and have not been using my benefiber either.
How long do I wait before I go to the Doctor? Or do I even need to go to the Doctor?
Thank you for your help!
It is difficult to differentiate between the two with the symptoms alone that you have mentioned.
The chances of clsotridium difficile infection are more and the diagnosis can be confirmed by stool tests.
A course of metronidazole will give relief from symptoms if it is due to clostridium diffcile infection.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.